# SDR BKEA201602270401

- Difficulty date: February 24, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N35GR
- Make and model: Gulstm GVSP
- Aircraft serial: 5183
- Aircraft time: 4,269 hours, 1,139 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 430 AND 45 MINUTES INTO THE FLIGHT THE LEFT WINDSHIELD OUTER ANTI ICE GLASS PANE CRACKED.  USED THE QRH TO ASSES THE SITUATION. RETURNING TO BASE WAS DECIDED THE BEST ACTION.  NO SAFETY ISSUES AROSE AND SAFELY LANDED BACK AT DEPARTURE AN HOUR AND THIRTY SEVEN MINUTES AFTER TAKE OFF
